# SDR TAMF20080010S

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 74,375 hours, 26,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK INSPECTION WAS FOUND A BIRD STRIKE ON SLAT 12.  DAMAGED AREA WAS REPAIRED IAW EWO 767-57-037 AND IAAC TAC-080225 REPAIR ORDER.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
